# SDR VTZA97203

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 14153133271
- Condition: Missing
- Location: Lav Servicing
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAD/DTW - FLT 6426 - DURING CRUISE AT 0930 HRS ON 3-11-97, EXPERIENCED AN IN-FLIGHT SEPARATION OF THE LAVATORY SERVICING DOOR.  AIRCRAFT LANDED AT DTW.  UPON ARRIVAL AT DTW, FLIGHT CREW NOTICED THE LAVATORY SERVICING DOOR MISSING AND CONTACTED MAINTENANCE CONTROL WITH DISCREPANCY.  MAINT OPENED A DEFERRED MAINTENANCE ITEM (52-40) USING PROPER CDL PROCEDURES.  MAINTENANCE OPEN DMI 53168, 3-11-97.  MAINT CLOSED DMI 53168 ON 3-14-97 BY REPLACING LAV SERVICE DOOR.  ACFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  NOTE:  THIS IS THE 13TH REPORT OF A LAV DOOR SEPARATION REPORTED BY THE OPERATOR. (X)
